I am taking diazepam for anxiety I've had several major surgeries, but I'm finding I'm taking too much. I know it's silly. Took 15 mg this morn for a visit to doctor and I felt sick afterwards. Not calm at all. Could this make me feel sick? I've been off of it for a while because I was taking pain pills( not together with diazepam) so I am newly back on it. Any advice appreciated. Feeling pretty lousy .
15mg is a pretty high dose. So yes it could make you feel bad. Or it could be withdrawal from the pain medication you no longer take. If taking pain meds for an extended period of time you can expect to feel like crap for a week or maybe even months depending on how long you were taking them. You have to do a tapered dose and gradually get off any medicines like pain meds or benzos. I5mg of valium shouldn't make you feel sick. Drowsy but not sick. So I'm guessing it's your body's reaction to no longer having the pain meds. Also you can take valium and pain meds at the same time as they do not interact with each other. Lots of doctors prescribe both to patients.
The usual adult dosage for anxiety is 2.0 - 10 mg. 15 mg seems like a lot and would cause one to become habituated to it rather quickly. I don't even see where diazepam is manufactured in a 15mg strength. In my opinion the lowest effective dose is what the patient and physician should be shooting for. I think you may want to speak to you doctor about the dosage and your reaction to it.
15mg of diazepam is not a high dose... it won’t make you feel sick... 5mg diazepam I don’t think would have a lot of effect to help your anxiety at all... if you had 0 tolerance to benzos I think 10mg MAY be enough to help maybe take the edge of anxiety at most.. I think 20mg of diazepam with a mild tolerance is the perfect amount to help with strong anxiety..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.